Please use this identifier to cite or link to this item: http://openarchive.nure.ua/handle/document/2732
Title: Модели сетевой надежности
Authors: Поповская, Е. О.
Волотка, В. С.
Issue Date: 2013
Publisher: ХНУРЭ
Citation: Поповская Е.О., Волотка В.С. Модели сетевой надежности // Проблемы инфокоммуникаций. Наука и технологии (PIC S&T-2013): Сборник научных трудов первой международной научно-практической конференции, Харьков 9-11 октября 2013 г. / М-во образования и науки Украины, Харьковский национальный университет радиоэлектроники. –Харьков: ХНУРЭ, 2013. –С.39-41.
Abstract: Examines the structural features of the connection matrix n-th network consisting of binary (0,1) or arbitrary elements including normalized aij, i, j =1, 2,...,n. Using the connection matrix and methods of stocha stic approximation provided by the network model and estimation algorithm's j-th flow for the i first node. The recommendations on the use of the Kalman-Bucy filter.
URI: http://openarchive.nure.ua/handle/document/2732
Appears in Collections:Кафедра інфокомунікаційної інженерії (ІКІ)

Files in This Item:
File Description SizeFormat 
Popovskaya.pdf419.74 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.